Definability and stability of multiscale decompositions for manifold-valued data

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1648-1884
JournalJournal of the Franklin Institute
Volume349
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Cite this

Definability and stability of multiscale decompositions for manifold-valued data. / Grohs, Philipp; Wallner, Johannes.

In: Journal of the Franklin Institute, Vol. 349, 2012, p. 1648-1884.

Research output: Contribution to journalArticleResearchpeer-review

@article{7b0ced0cf2ea4b6bbb0ce120c5a409ae,
title = "Definability and stability of multiscale decompositions for manifold-valued data",
author = "Philipp Grohs and Johannes Wallner",
year = "2012",
language = "English",
volume = "349",
pages = "1648--1884",
journal = "Journal of the Franklin Institute",
issn = "0016-0032",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - Definability and stability of multiscale decompositions for manifold-valued data

AU - Grohs, Philipp

AU - Wallner, Johannes

PY - 2012

Y1 - 2012

M3 - Article

VL - 349

SP - 1648

EP - 1884

JO - Journal of the Franklin Institute

JF - Journal of the Franklin Institute

SN - 0016-0032

ER -